# SDR 95FDEA01464

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Solenoid
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP - ON INITIAL RETRACTION, GEAR WOULD NOT COME UP, SEVERAL ATTEMPTS WITH NO SUCCESS.  RED TAB CHECKLIST RAN, LANDING GEAR LEVER LATCH FAILED TO RELEASE RESULTING IN LATCH BEING RAISED, AND GEAR RETRACTED.  FOUND LANDING GEAR CONTROL LEVER LOCK SOLENOID BAD.  REMOVED AND REPLACED LOCK SOLENOID PER MM 32-31-16, CHECKS NORMAL.  ALSO, RAN GEAR RETRACTION AND EXTENSION WHILE A/C ON JACKS, OPS GOOD.
